# SDR PCPR2016093001

- Difficulty date: September 23, 2016
- Submitted: September 30, 2016
- Operation: General aviation
- Aircraft: N684TC
- Make and model: Cessna T206H
- Aircraft serial: T20608425
- Aircraft time: 2,122 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 2,122 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: S344311
- Condition: Burned
- Location: Instrument Panel
- Part time: 2,122 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 BUSS FOUND INOPERATIVE AT START UP.  ROCKER SWITCH DETERMINED TO BE FAULTY.  OPENED SWITCH AND FOUND PLASTIC CONTACT ACTUATOR BURNT.
